Rothe’s method for physiologically structured models with diffusion - Publikacja - MOST Wiedzy

Wyszukiwarka

Rothe’s method for physiologically structured models with diffusion

Abstrakt

We consider structured population models with diffusion and dynamic boundary conditions. The respective approximation, called Rothe’s method, produces positive and exponentially bounded solutions. Its solutions converge to the exact solution of the original PDE.

Cytowania

0
CrossRef
0
Web of Science
0
Scopus

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
Mathematica Slovaca nr 68, wydanie 1, strony 211 - 224,
ISSN: 0139-9918
Język:
angielski
Rok wydania:
2018
Opis bibliograficzny:
Bartłomiejczyk A., Leszczyński H., Marciniak A.: Rothe’s method for physiologically structured models with diffusion// Mathematica Slovaca. -Vol. 68, iss. 1 (2018), s.211-224

wyświetlono 5 razy

Meta Tagi